# SDR 2006UALA00048

- Difficulty date: January 9, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 29,605 hours, 4,504 cycles
- Engine: Pwa PW4090
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NOSE GEAR DELAYED RETRACTION.  MOMENTARY GEAR DOOR DISAGREE EICAS. NOSE GEAR SLOW TO RETRACT.  FERRIED A/C TO SFO FOR RETRACTION TEST.   WITH A/C JACKED, PERFORMED GEAR SWING.  UNABLE TO DUPLICATE "SLOW TO RETRACT." AFTER A/C REPEATED SLOW TO RETRACT IN SERVICE, REPLACED RETRACT ACTUATOR AND RE-LUBED FITTINGS.  CHECKS OK.
